# SDR SWIA200413907

- Difficulty date: September 27, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 3,835 hours, 3,382 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Transverse Bm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOORBEAM TO TRANSVERSE BEAM ATTACH CLIPS ARE CRACKED IB AND OB; FS 280.00 RBL 9.0. (ITEM FOUND AT C-CHECK INSPECTION.)   CLIPS REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-23-00, 51-42-21, 51-42-13, 51-21-11 AND 51-25-16.
